# SDR I5EA2020100500001

- Difficulty date: September 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,509 hours, 46,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Wing Anti Ice
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATED VARIOUS TIMES WITHIN SECONDS.  RAN QRH PROCEDURE TO RESET UNTIL IT WOULD NOT RESET ANYMORE, THEN TURNNED LT PACK OFF PER QRH AND CABIN ALT ROSE ABOVE 10.  THE WARNING HORN ACTIVATED AND WENT TO MANUAL AC, CABIN ALT AND PRESS CHECKLIST AND INITIATED EMERGENCY DESCENT.  PERFORMED T/S AND FOUND LOOSE DUCT CLAMP AT LT WIND TAI DUCT.  SECURED CLAM, IAW B737 AMM 36-19-15 & 20-10-44.  OPERATIONAL TEST NORMAL, NO LEAKS OR FAULTS FOUND.
